# SDR CALA2017041400966

- Difficulty date: April 12, 2017
- Submitted: April 14, 2017
- Operation: Air carrier
- Aircraft: N13113
- Make and model: Boeing 757224
- Aircraft serial: 27555
- Aircraft time: 83,932 hours, 20,524 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146N54255
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND IN AFT CARGO COMPT BILGE INTERCOSTAL BETWEEN BS1320 AND 1340 LBL11 VALUATED CORROSION ON AFT CARGO INTERCOSTAL BTWN BS1320 & 1340 LBL 11. FOUND TO BE OUT OF ALLOWABLE LIMITS IAW SRM 53-00 -04 FIG 101 DETAIL 2. REMOVED AND REPLACED INTERCOSTAL IAW SRM 51-40-02 PAR 4 AND 7 FIGS 3,8 AND 12.
